Burning/Tingly /Numbness pain above knee.

love2gardenncJanuary 2, 2005

My DH who takes Lopid and Provocol for cholesterol and Acupril for blood pressure has been having a numbness above his right knee for the past couple of months. This is experienced most often while driving so his leg being outstretched or foot pressure may be involved.

Today he is having the same symptoms even though we are home and he is just sitting on the sofa.

He has asked his Dr. and been told that it could have to do with an injury to the knee when he was a child but I worry that it is related to medicine.

Any similar related experiences would be appreciated, Thanks, Les

Thank you for reporting this comment. Undo
Jonesy

I don't know if it is the same as what if have, but feel my legs are going to sleep when I sit in my computer chair for any length of time or on any chair with a hard edge. I figured it was cutting off circulation. I make sure I sit with a soft pillow on the edge of the chair or lower my desk chair so my upper legs are off the chair's edge. I don't have a problem that way. Just aging I thought.

    Bookmark   January 4, 2005 at 10:12PM
Thank you for reporting this comment. Undo
steve_d_48027_yahoo_com

I have the same pain that you talked about on the right outside leg. I also take blood presure and cholesterol meds too. My area of pain seems to be getting larger each year it is now about a three inches in diameter, started out like a quarter.
Please keep me posted if you find out anything.

    Bookmark   June 18, 2011 at 9:55AM
Sign Up to comment
More Discussions
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
air purifier, blueair 650E/IQ healthpro plus/whirlpool AP51030K
I am considering buying one or two more air purifiers...
janesylvia
drug addiction
I'm really worried about my son. I think he is addicted...
clairdo2
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
© 2015 Houzz Inc. Houzz® The new way to design your home™